Identification and Information in Monotone Binary Models

Magnac, Thierry and Maurin, Eric (2007) Identification and Information in Monotone Binary Models. Journal of Econometrics, 139 (1). pp. 76-104.

This is the latest version of this item.

[img]
Preview
Text
Download (276kB) | Preview
Official URL: http://tse-fr.eu/pub/3852
Item Type: Article
Language: English
Date: July 2007
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 18 Jan 2012 05:52
Last Modified: 18 Oct 2017 15:18
OAI ID: oai:tse-fr.eu:3852
URI: http://publications.ut-capitole.fr/id/eprint/2175

Available Versions of this Item

Actions (login required)

View Item View Item